# SDR CX2A02CL212

- Difficulty date: October 26, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE NR 3 EMERGENCY FLOOR LIGHT STRIP WAS INOPERATIVE.   MAINTENANCE INSPECTED AND FOUND THE LIGHT STRIP HAD BROKEN WIRES.  THE LIGHT STRIP WAS REPLACED.OPERATIONAL CHECKS WERE GOOD.
